# SDR COEA2015040203805

- Difficulty date: April 2, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S536713112280
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  SHEAR CLIP FWD ON SERVICE DOOR THRESHOLD HAS LEVEL 2 CORROSION AT THE MATTING SURFACE OF FRAME 37.  REPLACED WITH OEM PART.
